Saturday, July 30, 2022

Assured Allergy Plus Sinus Headache

What Does An Allergy Headache Feel Like

Sinus Pressure with COVID? And What to Do When You Have a UTI

When you experience a headache caused by allergies, you may feel them in any of these spaces within your sinuses. It may even feel like your face, rather than your head, is what really hurts. You may have pain in the cheeks that radiates to your jaw and teeth. You may feel pain on the top of your head.

Allergies may also trigger a migraine headache. This type of headache may include throbbing, and is usually felt on one side of the head. You may find that the pain gets worse in sunlight or that you also feel nauseated.

The skull has a series of connected, hollow spaces known as sinuses, which are lined with soft tissue and a layer of mucus. These sinuses help humidify and filter the air you breathe, and help drain the nose. Allergy symptoms often appear in the sinuses, like when your nose is running or stuffed up.

Some of the spaces that make up the sinuses are found in the:

  • Cheekbones
  • Between or behind the eyes
  • Behind the nose

You may experience headaches and pain if your sinuses are swollen or their openings are obstructed. This often happens with allergies. Swelling and blockage in the sinuses can prevent normal drainage and airflow, causing a buildup of pressure. Other allergy triggers, such as smoke or certain foods, can lead to headaches.

The degree of pain from an allergy headache can vary widely, from dull to almost debilitating. The level of pain may also change with your position, such as whether you are standing or lying down.

Why Is This Medication Prescribed

Oxymetazoline nasal spray is used to relieve nasal discomfort caused by colds, allergies, and hay fever. It is also used to relieve sinus congestion and pressure. Oxymetazoline nasal spray should not be used to treat children younger than 6 years of age unless it is recommended by a doctor. Children 6 to 12 years of age should use oxymetazoline nasal spray carefully and under adult supervision. Oxymetazoline is in a class of medications called nasal decongestants. It works by narrowing the blood vessels in the nasal passages.

Should I See A Specialist For Headaches Caused By Allergies

If over-the-counter medications and lifestyle changes do not fix your allergy headaches, this can lead to additional problems associated with nasal allergies, such as chronic sinus infections. When allergies cause congestion over a significant period of time, this can eventually cause sinus blockages, which can lead to a sinus infection.

If your allergy headaches and other allergy symptoms persist, it is important to see an allergy or sinus specialist. This specialist can perform an allergy skin test to evaluate your allergies, and even conduct a sinus CAT scan to evaluate your sinuses. An allergist can also recommend stronger, prescription treatments that may be more effective than over-the-counter medications for relieving your symptoms.

If you are struggling to stay on top of your headaches and other allergy symptoms, the experts at Aspire Allergy & Sinus are ready to help. Contact us to make your first appointment and start feeling better faster!

Also Check: Best Over The Counter Allergy Medicine For Sinus Pressure

Allergy Plus Sinus Headache Uses

  • temporarily relieves these symptoms of hay fever and the common cold:
  • runny nose
  • temporarily relieves these additional symptoms of hay fever:
  • itching of the nose or throat
  • itchy, watery eyes
  • Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:

    • more than 12 caplets in 24 hours, which is the maximum daily amount
    • with other drugs containing acetamminophen
    • 3 or more alcoholic drinks every day while using this product

    How Should This Medicine Be Used

    Assured Allergy Plus Sinus Headache Capsules, 12

    Oxymetazoline comes as a solution to spray into the nose. It is usually used every 10 to 12 hours as needed, but not more often than twice in a 24-hour period. Follow the directions on the package label or on your prescription label carefully, and ask your doctor or pharmacist to explain any part you do not understand. Use oxymetazoline nasal spray exactly as directed. Do not use more or less of it or use it more often than prescribed by your doctor or directed on the label.

    If you use oxymetazoline nasal spray for more often or for longer than the recommended period of time, your congestion may get worse or may improve but come back. Do not use oxymetazoline nasal spray for longer than 3 days. If your symptoms do not get better after 3 days of treatment, stop using oxymetazoline and call your doctor.

    Oxymetazoline nasal spray is only for use in the nose. Do not swallow the medication.

    To prevent the spread of infection, do not share your spray dispenser with anyone else. Rinse the tip of the dispenser with hot water or wipe it clean after you use it.

    You May Like: Can Sinus Infection Cause Migraine Headaches

    When To See A Doctor For Sinus Pain

    If your sinus symptoms are not getting better with at-home treatments, and if your sinus symptoms last longer than seven to 10 days, you should see a doctor for treatment. Allina Health has many convenient care options for care, from online visits to walk-in care, to help you get better fast.

    If you have frequent or reoccurring sinus infections, you may want to see an ear, nose and throat for your treatment options.

    Ask A Doctor Or Pharmacist Before Use If You Are

    • taking the blood thinning drug warfarin
    • taking sedatives or tranquilizers
    • do not exceed recommended dosage
    • excitability may occur, especially in children
    • alcohol, sedatives, and tranquilizers may increase drowsiness
    • use caution when driving a motor vehicle or operating machinery
    • avoid alcoholic beverages

    Read Also: Sinus Infection Remedy Without Antibiotics

    What Should I Know About Storage And Disposal Of This Medication

    Keep this medication in the container it came in, tightly closed, and out of reach of children. Store it at room temperature and away from excess heat, light, and moisture . Do not freeze the medication.

    Unneeded medications should be disposed of in special ways to ensure that pets, children, and other people cannot consume them. However, you should not flush this medication down the toilet. Instead, the best way to dispose of your medication is through a medicine take-back program. Talk to your pharmacist or contact your local garbage/recycling department to learn about take-back programs in your community. See the FDA’s Safe Disposal of Medicines website for more information if you do not have access to a take-back program.

    It is important to keep all medication out of sight and reach of children as many containers are not child-resistant and young children can open them easily. To protect young children from poisoning, always lock safety caps and immediately place the medication in a safe location â one that is up and away and out of their sight and reach.

    How Do You Prevent Allergy Headaches

    1995 Benadryl Allergy Sinus Headache Commercial

    Avoiding triggers whenever possible is the best way to treat or prevent headaches.

    If you arenât sure what is causing your allergy headaches, consider keeping a âheadache journalâ over a few days or weeks. This may help you identify potential causes and triggers for your allergies and headaches.

    Once you have a better idea about what is causing your allergies and headaches, you can make any necessary changes to your home, schedule, or behavior. Depending on the triggers, you may need to alter the way you clean your home or the products you use, or make changes to your diet. You may have to remove specific plants or odors that can trigger your symptoms.

    If you notice that your allergies and headaches are usually triggered outside, there are some options to limit your exposure.

    • Stay indoors when triggers like pollen or mold are at their highest, or when it is windy.
    • Keep windows closed, or avoid using window fans that can pull outdoor allergens into the house.

    You May Like: Can Macrobid Treat A Sinus Infection

    Customer Questions & Answers

    4.8 out of 5 stars

    Customer Reviews, including Product Star Ratings help customers to learn more about the product and decide whether it is the right product for them.

    To calculate the overall star rating and percentage breakdown by star, we donât use a simple average. Instead, our system considers things like how recent a review is and if the reviewer bought the item on Amazon. It also analyzed reviews to verify trustworthiness.

    What Should I Do If I Forget A Dose

    This medication is usually used as needed. If your doctor has told you to use oxymetazoline regularly, use the missed dose as soon as you remember it. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not use a double dose to make up for a missed one.

    Recommended Reading: Can You Use Doxycycline For Sinus Infection

    Lot~3 Valuhealth Allergy Plus Sinus Headache Capsules 12

    $10.95eBay Money Back Guarantee

    Seller:alrsales4u97.8%, Location:Carlsbad, California, US, Ships to: US, Item:223609873412Lot~3 ValuHealth Allergy Plus Sinus Headache Capsules, 12-ct. Boxes *NEW*. Lot~3 ValuHealth Allergy Plus Sinus Headache Capsules, 12-ct. Boxes. Get relief from your sinus headache and get back to your day! Each capsule contains acetaminophen to temporarily relieve sinus congestion and pressure, nasal congestion, and headache. Great for resale in gift shops and convenience stores, and also ideal to keep on hand at work, in your purse or briefcase, in the car, and at home. Specifications Assortment Details: 12-ct. Boxes of Assured Allergy Plus Sinus Headache Caplets Assortment By Style/Color: Even Assortment Brand: ValuHealth® Width: 3.875 in. Height: 3.625 in. Depth: 1 in. Free Shipping!Condition:New, Main Purpose:Headache, Brand:ValuHealth, Type:Allergy Treatment, Formulation:Capsule, Dosage:Acetaminophen 325 Mg See More

    • Popularity – 13 watching, 30 days on eBay. Super high amount watching. 80 sold, 0 available. More

    What Other Information Should I Know

    Assured Allergy Plus Sinus Headache Capsules, 12

    Ask your pharmacist any questions you have about oxymetazoline nasal spray.

    It is important for you to keep a written list of all of the prescription and nonprescription medicines you are taking, as well as any products such as vitamins, minerals, or other dietary supplements. You should bring this list with you each time you visit a doctor or if you are admitted to a hospital. It is also important information to carry with you in case of emergencies.

    Read Also: How Do You Treat A Sinus Infection In Children

    Some Side Effects Can Be Serious If You Experience Any Of These Symptoms Call Your Doctor Immediately:

    • fast heartbeat
    • slow heartbeat

    Oxymetazoline nasal spray may cause other side effects. Call your doctor if you have any unusual problems while using this medication.

    If you experience a serious side effect, you or your doctor may send a report to the Food and Drug Administration’s MedWatch Adverse Event Reporting program online or by phone .

    Stop Use And Ask A Doctor If

    nervousness, dizziness, or sleeplessness occur pain or nasal congestion gets worse or lasts more than 7 days new symptoms occur fever gets worse or lasts more than 3 days redness or swelling is present

    If pregnant or breast-feeding, ask a health professional before use.

    Keep out of reach of children.

    In case of accidental overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

    Read Also: Tylenol Cold And Sinus Liquid

    Allergy Plus Sinus Headache

    RxCUI
    acetaminophen 325 MG / diphenhydrAMINE HCl 12.5 MG / phenylephrine HCl 5 MG Oral TabletPSN
    acetaminophen 325 MG / diphenhydramine hydrochloride 12.5 MG / phenylephrine hydrochloride 5 MG Oral TabletSCD
    acetaminophen 325 MG / diphenhydramine HCl 12.5 MG / phenylephrine HCl 5 MG Oral TabletSY
    APAP 325 MG / Diphenhydramine Hydrochloride 12.5 MG / Phenylephrine Hydrochloride 5 MG Oral TabletSY

    Sinus Infection Vs Covid

    Benadryl Allergy Sinus Headache 1997

    Some sinus infection and COVID-19 symptoms may overlap. Both illnesses can cause a fever, headaches, nasal congestion, fatigue or a sore throat. Symptoms unique to COVID-19 include body aches, nausea, shortness of breath and vomiting. Learn the difference between the cold, flu and COVID-19 based on your symptoms.

    Read Also: Get Antibiotics For Sinus Infection Online

    Top Reviews From The United States

    There was a problem filtering reviews right now. Please try again later.

    Disclaimer: While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease or health condition. Amazon.com assumes no liability for inaccuracies or misstatements about products.

    Benadryl Allergy Plus Sinus Headache Side Effects

    Generic name:acetaminophen / diphenhydramine / phenylephrine

    Medically reviewed by Drugs.com. Last updated on Apr 2, 2022.

    Note: This document contains side effect information about acetaminophen / diphenhydramine / phenylephrine. Some of the dosage forms listed on this page may not apply to the brand name Benadryl Allergy Plus Sinus Headache.

    Also Check: Best Medicine For Sinus And Cold

    What Are Some Side Effects That I Need To Call My Doctor About Right Away

    WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug. Tell your doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect:

    • Signs of an allergic reaction, like rash hives itching red, swollen, blistered, or peeling skin with or without fever wheezing tightness in the chest or throat trouble breathing, swallowing, or talking unusual hoarseness or swelling of the mouth, face, lips, tongue, or throat.
    • Signs of liver problems like dark urine, feeling tired, not hungry, upset stomach or stomach pain, light-colored stools, throwing up, or yellow skin or eyes.
    • Not able to pass urine or change in how much urine is passed.
    • A very bad skin reaction may happen. It can cause very bad health problems that may not go away, and sometimes death. Get medical help right away if you have signs like red, swollen, blistered, or peeling skin red or irritated eyes or sores in your mouth, throat, nose, or eyes.

    Sometimes Your Allergy Headaches Are Triggered By Indoor Exposure Some Prevention Measures For This Include:

    Allergy Plus Sinus Headache (GREENBRIER INTERNATIONAL, INC.): FDA ...
    • Properly maintain air conditioning and furnaces, and change air filters regularly.
    • Use allergy-friendly covers for pillows, comforters, mattresses, and box springs.
    • Keep your homeâs humidity between 30 and 50 percent to discourage mold.
    • Clean floors with damp rags or mops, since dry-dusting or sweeping can stir up possible allergens.
    • Wash your hands after handling animals and wash your clothes after visiting homes with pets.
    • Replace carpeting in your home with hardwood, tile, or linoleum to reduce dust and pet dander collection.
    • Avoid using products with strong fragrances, such as scented candles or air fresheners.

    Don’t Miss: Whats Good For Sinus Problems

    What Allergies Cause Sinus Problems

    Food allergies could cause sinus problems. In other words, sinus problems are common symptoms of food allergies. Sinuses are the cavities in your head, setting right behind the nose and eyes, and they help filter the unwanted particles in the air that you breathe in. Sinuses are made of soft sensitive tissue and lined with the mucus membranes, which keep the tissue moist and soft. When food allergies occur, the sinuses become inflamed due to the higher levels of histamine.

    What Foods Cause Food Allergies?

    According to MedlinePlus, a part of NIH, Food allergies are mainly caused by the following eight foods:

    • Soy
    • Tree nuts
    • Peanuts

    When you are allergic to some food, the immune system of your body could mistake the proteins in that food as dangerous substances. In order to defend, your body then creates the immunoglobulin E, or IgE, and antibodies to fight off the proteins from the food, and it triggers the mast cells to generate histamine. The histamine in your sinus cavity, in turn, leads to the inflammation, swelling, and congestion of your sinuses.

    What are the Sinus Problems?

    The sinus problems resulting from food allergies include:

    • Sneezing
    • A runny nose
    • Postnasal drip

    How Could You Avoid?

    The best way to effectively prevent sinus problems from food allergies is to get tested and find out what foods could cause adverse reactions. It could be determined either by using the blood tests or by using the skin-prick tests.

    Drug Labeling And Warnings

    • temporarily relieves these symptoms of hay fever and the common cold:
    • runny nose
  • temporarily relieves these additional symptoms of hay fever:
  • itching of the nose or throat
  • itchy, watery eyes
  • Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take

  • more than 4,000 mg of acetaminophen in 24 hours
  • 3 or more alcoholic drinks every day while using this product
  • with other drugs containing acetaminophen
  • Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:

    • blisters

    If a skin reaction occurs, stop use and seek medical help right away.

    Read Also: How Do I Know Of I Have A Sinus Infection

    Popular Articles
    Related news